MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION; ALT/SGPT TEST

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION; ALT/SGPT TEST
Catalog Number 08056773190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable alanine aminotransferase acc.To ifcc w/ pyridoxal phosphate activation results for 1 patient sample on a cobas c 303 analytical unit.The serum result was 21.8 u/l and the li heparin result was 13 u/l.The li-heparin result was reported outside of the laboratory because this result corresponded to the patient's clinical picture.
 
Additional Manufacturer Narrative
The clotting time for the serum tubes was 30 minutes and the centrifugation speed was 4000 u/min (2755 rcf) for 10 minutes.There were no other hints/cases of systematic discrepancies between serum and plasma.The calibration and qc were acceptable.Due to the lack of information, further investigation could not be performed.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC W/ PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
ALT/SGPT TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19018962
Report Number1823260-2024-00991
Device Sequence Number15448938
Product Code CKA
UDI-Device Identifier07613336120989
UDI-Public07613336120989
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K954992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056773190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown